Mathematica Moravica, Vol. 19-2 (2015)


Abdelouaheb Ardjouni, Ahcene Djoudi
Stability for Nonlinear Neutral Integro-Differential Equations with Variable Delay
Mathematica Moravica, Vol. 19-2 (2015), 1–18.
Download PDF file: (456kB)

Nurhayat İspır
On a General Class of q-Rational Type Operators
Mathematica Moravica, Vol. 19-2 (2015), 19–33.
Download PDF file: (508kB)

Sumit Mohinta, T.K. Samanta
An Introduction to Fuzzy Soft Graph
Mathematica Moravica, Vol. 19-2 (2015), 35–48.
Download PDF file: (1.1MB)

Birol Gündüz and Sezgin Akbulut
On Weak and Strong Convergence Theorems for a Finite Family of Nonself I-asymptotically Nonexpansive Mappings
Mathematica Moravica, Vol. 19-2 (2015), 49–64.
Download PDF file: (485kB)

Brian Fisher and Fatma Al-Sirehy
Convolutions Involving the Exponential Function and the Exponential Integral
Mathematica Moravica, Vol. 19-2 (2015), 65–73.
Download PDF file: (420kB)

Saurabh Porwal
On a New Subclass of Harmonic Univalent Functions Defined by Multiplier Transformation
Mathematica Moravica, Vol. 19-2 (2015), 75–87.
Download PDF file: (428kB)

Mehmet Zeki Sarikaya
Some New Integral Inequalities via Variant of Pompeiu’s Mean Value Theorem
Mathematica Moravica, Vol. 19-2 (2015), 89–95.
Download PDF file: (392kB)

Arslan Hojat Ansari, Maher Berzig, Sumit Chandok
Some Fixed Point Theorems for (CAB)-contractive Mappings and Related Results
Mathematica Moravica, Vol. 19-2 (2015), 97–112.
Download PDF file: (525kB)

Milan R. Tasković
Monotone Principle of Forked Points and Its Consequences
Mathematica Moravica, Vol. 19-2 (2015), 113–124.
Download PDF file: (710kB)

Silvestru Sever Dragomir
Further Inequalities for Power Series with Nonnegative Coefficients Via a Reverse of Jensen Inequality
Mathematica Moravica, Vol. 19-2 (2015), 125–140.
Download PDF file: (483kB)